# SDR DALA2021061503236

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Frayed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 FRAYED ON THE EMERGENCY SLIDE HARNESS OF L1 AND R1 DOORS. CORRECTIVE ACTION: SUMMARY OF NRC 00581:EMERGENCY SLIDE HARNESS OF L1 AND R1 DOORS WERE REPLACED AND PART NUMBER WAS VERIFIED PER B757-200 IPC 25- 66. (1840177)
